meg Posted February 6, 2009 Share Posted February 6, 2009 Hey all, I posted back in October about my issues with having trembling hands from Lamictal and it was (very) successfully treated with a teenytiny dose beta-blocker. It was like magic: *poof* tremors gone. If I had a long day they would be back by the end of it, but I didn't have to worry about shaky hands with clients (makeup artist) or with my photography for the most part. Now it's back. The beta-blocker still helps I'm sure, BUT not to the point where I'm comfortable applying makeup to someone, no way. If I hold up my hand or hold/touch anything, it's obvious to anyone that I'm significantly shaking. The only things that have changed since it was working are: - Lamictal got changed to a generic version that I've never tried before. I'm ending my first month on this new generic about now. ((is it even possible that the generic could make my tremor worse? what else could it be?)) - I used to take 20mg instant release adderall 2-3x a day but this month I switched to 20mg XR+10mg reg in the morning and then 20mg regular later on (in other words, now I take extended release). Over a year I haven't ever noticed adderall or caffiene affecting the tremor at all. Any thoughts? My pdoc was pretty hesitant to put me on a beta blocker in the first place since my blood pressure is totally normal and because I'm always so freaking tired (that's mostly what the adderall is for) so she was afraid it would add to my fatigue (it doesn't, btw). I would normally wait until I can talk to her-- but I have a HUGEdeal job tomorrow (makeup for a theater show- audience of abt. 1,200 people, yay! I flew to GA from VT for this) and my hands are NOT cooperating at all. I'm thinking of adding a little more beta-blocker in there just for the day but don't know if that's a super bad idea or not. I don't mess with my meds but this is SO important to me. Any help what so ever will be very very appreciated. m Ps- My BP was within the normal healthy range when I went to give blood a few weeks ago, so I don't think it's having a major impact-- it *is* the smallest dosage you can get in a pill (25mg). Edited to add: PPS (duh, meg.)-- my legs tremble now too. Not just a habitual bounce the leg thing, but shaky weak vibrating legs, and they will tremble/bounce if I sit w/them on the floor. It's embarassing but not nearly as big of an issue as the hands. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.